Volume 17 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – I
Ih, Su-Ion
A Finiteness property of torsion points
Ilten, Nathan
Deformations of smooth complete toric varieties: obstructions and the cup product
Fano schemes of determinants and permanents
İmamoğlu, Özlem
Cycle integrals of modular functions, Markov geodesics and a conjecture of Kaneko
in 't panhuis, Jos
Constructing simply laced Lie algebras from extremal elements
Ingram, Patrick
Specialization of elliptic surfaces, and divisibility in the Mordell-Weil group
Irving, Corey
Geometry of Wachspress surfaces
Ito Sprung, Florian
On pairs of p-adic L-functions for weight two modular forms
Ivanov, Alexander
Stable sets of primes in number fields
Iyama, Osamu
Intermediate co-$t$-structures, two-term silting objects, $\tau$-tilting modules, and torsion classes
Lifting preprojective algebras to orders and categorifying partial flag varieties
Iyengar, Srikanth
Multiplicities and Betti numbers in local algebra via lim Ulrich points
Reflexivity and rigidity for complexes I. Commutative rings
Reflexivity and rigidity for complexes II, Schemes
Support varieties and modules of finite projective dimension for modular Lie superalgebras
Izquierdo, Diego
On a conjecture of Kato and Kuzumaki
Izumi, Masaki
Algebraic realization of noncommutative near-group fusion categories